... have noticed some improvement in my mood after 7 or 8 days, but then nothing more. My doctor has increased my dose to 300mg, but so far, after 15 days I have noticed no change. Does anyone know how long it takes for Wellbutrin to take effect?
Hello Humphry. Generally within 4 to 5 weeks. But please remember our bodies are all different. It might take a person longer than a month, some people respond at say a 4 week period. You've not mentioned side effects and so that hopefully not being an issue, I'd give the wellbutrin another few weeks. If you feel as you do now, that theres no change, then your doctor and you might discuss your options. One of course being trying too add a drug or changing medications all together.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2011 • 1 answer
Posted 18 Jan 2013 • 2 answers
Posted 28 Nov 2014 • 3 answers
Posted 6 Feb 2015 • 3 answers
Posted 25 Dec 2015 • 2 answers